# SDR GLBA2013012200160

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 2 CRACKS ON A LT ELEVATOR ASSY IN THE T/E, APPROX 23.1875" OTBD OF TRIM TAB OTBD CUTOUT, ON BOTH SIDES OF THE ELEVATOR SKIN, (TOP AND BOTTOM SIDES), 1" IN LENGTH.   REPAIRED IAW EO 13-1900-27-001.  MAJOR REPAIR.
